# SDR DALA2021122708073

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,748 hours, 39,770 cycles
- Engine: Pwa PW2037
- Engine time: 85,504 hours, 41,704 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SHIP 649 IMMEDIATELY AFTER T/O GOT R ENG BLEED AND R PACK OFF MSGS AND LITES. DID QRH FOR RT BLEED OFF. BLEED MSGS RECURRED. NOTED ODOR FROM RT PACK PRIOR TO BLEED AND PACK ANOMALY. CORRECTIVE ACTION: PRESSURIZED PNEUMATICS W/ APU, RAN RT PACK FOR 30 MINS . NO ODOR AND ALL INDICATIONS NML. PERFORMED BITE TEST OF RT PACK TEMP CONT IAW B757 AMM 21-51. NO FAULTS FOUND. R/R PRSOV PERFORMED ENG RUN OPS CK PER B757 AMM 36-11. ALSO PERFORMED PNEUMATIC SYSTEM ENG RUN DATA CK R/R RT ENG HPSOV PER B757 AMM 36-11. OPS CK OF RT ENG HPSOV GOOD REF B757 AMM 36-11. (7776205)
